On the derivation of the equations of motion for a parametrically excited cantilever beam

D.I.M. Forehand, M.P. Cartmell

Research output: Contribution to journalArticle

11 Citations (Scopus)
LanguageEnglish
Pages165-177
Number of pages13
JournalJournal of Sound and Vibration
Volume245
Issue number1
DOIs
Publication statusPublished - 2001

Cite this

@article{4607e660749c49ee8918bba25e4a3051,
title = "On the derivation of the equations of motion for a parametrically excited cantilever beam",
author = "D.I.M. Forehand and M.P. Cartmell",
year = "2001",
doi = "10.1006/jsvi.2000.3530",
language = "English",
volume = "245",
pages = "165--177",
journal = "Journal of Sound and Vibration",
issn = "0022-460X",
number = "1",

}

On the derivation of the equations of motion for a parametrically excited cantilever beam. / Forehand, D.I.M.; Cartmell, M.P.

In: Journal of Sound and Vibration, Vol. 245, No. 1, 2001, p. 165-177.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the derivation of the equations of motion for a parametrically excited cantilever beam

AU - Forehand, D.I.M.

AU - Cartmell, M.P.

PY - 2001

Y1 - 2001

U2 - 10.1006/jsvi.2000.3530

DO - 10.1006/jsvi.2000.3530

M3 - Article

VL - 245

SP - 165

EP - 177

JO - Journal of Sound and Vibration

T2 - Journal of Sound and Vibration

JF - Journal of Sound and Vibration

SN - 0022-460X

IS - 1

ER -